# SDR 2005UALA00317

- Difficulty date: April 11, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 22,300 hours, 6,806 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT SIDE STA 500 PUNCTURED SKIN AT STR 24L.  UNDETERMINED CAUSE OF DAMAGE.  SKIN REPAIRED PER STANDARD BOEING SRM.
